# SDR HEEA065126

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 7690001805102
- Condition: Inoperative
- Location: Autoflight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH STUCK AND INOPERATIVE.
